Experienced Clen user HELP

  1. Professional Member
    edwitt's Avatar
    Stats
    6'1"  248 lbs.
    Join Date
    Dec 2009
    Posts
    3,386
    Rep Power
    2257
    Level
    41
    Lv. Percent
    60.98%
    Achievements Activity ProPosting Pro

    Experienced Clen user HELP


    Im in great physical shape at about 15%bf just come off 8 weeks of ECA stack 3 days on 5 days off. Now on 4-6 weeks of Clen which im logging

    Logging my first run of Clen

    im one week in and i have an incredibly high reistence to stims currently @ 220mcg a day. Definitely legit my wife was shaking like a meth head on 50mcg

    Trying to research what is the highest dosage i can safely go too given my lack of sides, do i continue to increase my dose so long as sides a are tolerable or is there a point at which it gets dangerous?

    Eat clean, piss dirty

  2. New Member
    hard iron's Avatar
    Stats
    5'7"  195 lbs.
    Join Date
    Feb 2008
    Posts
    463
    Rep Power
    576
    Level
    18
    Lv. Percent
    26.56%

    Heart attacks come outta nowhere man, just something to consider
  3. Professional Member
    edwitt's Avatar
    Stats
    6'1"  248 lbs.
    Join Date
    Dec 2009
    Posts
    3,386
    Rep Power
    2257
    Level
    41
    Lv. Percent
    60.98%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by hard iron View Post
    Heart attacks come outta nowhere man, just something to consider
    so the fact that my physical sides are minimal has no baring on what the dose is doing to me internally (heart) ?
    Eat clean, piss dirty
    •   
       

  4. Senior Member
    lonewolf0420's Avatar
    Stats
    6'2"  223 lbs.
    Join Date
    May 2008
    Age
    36
    Posts
    2,314
    Rep Power
    1680
    Level
    34
    Lv. Percent
    64.98%
    Achievements Activity ProPosting Pro

    Personally, it's a gamble I wouldn't take.

    Just because you don't "feel" sides, doesn't mean it's not stressing your body.
  5. New Member
    hard iron's Avatar
    Stats
    5'7"  195 lbs.
    Join Date
    Feb 2008
    Posts
    463
    Rep Power
    576
    Level
    18
    Lv. Percent
    26.56%

    Quote Originally Posted by edwitt View Post
    so the fact that my physical sides are minimal has no baring on what the dose is doing to me internally (heart) ?
    Well then keep going up if you don't feel anything superman
  6. New Member
    supra888's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Jun 2009
    Posts
    61
    Rep Power
    96
    Level
    7
    Lv. Percent
    25.87%

    i would disregard the fact that sides seem minmal at that dose and max out at 160mcg .at 220mcg the first side effect you are going to notice is an A+E cardiac resusitation team trying to jump start your heart... stay safe man.
  7. Professional Member
    edwitt's Avatar
    Stats
    6'1"  248 lbs.
    Join Date
    Dec 2009
    Posts
    3,386
    Rep Power
    2257
    Level
    41
    Lv. Percent
    60.98%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by supra888 View Post
    i would disregard the fact that sides seem minmal at that dose and max out at 160mcg .at 220mcg the first side effect you are going to notice is an A+E cardiac resusitation team trying to jump start your heart... stay safe man.
    Understood

    thanks
    Eat clean, piss dirty
  8. Professional Member
    TheDarkHalf's Avatar
    Stats
    6'0"  198 lbs.
    Join Date
    Apr 2009
    Age
    29
    Posts
    4,398
    Rep Power
    10716
    Level
    45
    Lv. Percent
    90.63%
    Achievements Activity ProPosting Pro

    The problem here is that you probably burnt out your receptors on the ECA. Clen acts on the same receptors. Take 2-3 weeks off the clen and eca and take some benedryl or ketoifen which will clear your receptors. Then feel free to start back up and i bet you will feel it.
  9. Professional Member
    edwitt's Avatar
    Stats
    6'1"  248 lbs.
    Join Date
    Dec 2009
    Posts
    3,386
    Rep Power
    2257
    Level
    41
    Lv. Percent
    60.98%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by TheDarkHalf View Post
    The problem here is that you probably burnt out your receptors on the ECA. Clen acts on the same receptors. Take 2-3 weeks off the clen and eca and take some benedryl or ketoifen which will clear your receptors. Then feel free to start back up and i bet you will feel it.
    i did a week of 50mg of Benedryl and to be honest the stuff is working just no sides. Lost 5.6lb and 1" waist in 7 days no change to diet

    Going the Palumbo route
    Eat clean, piss dirty
  

  
 

Similar Forum Threads

  1. LG Rezolution Log by experienced supplement user
    By ax1 in forum Supplement Logs
    Replies: 72
    Last Post: 01-22-2011, 06:13 PM
  2. Havoc/ 11oxo Experienced user
    By grazidi in forum Supplement Logs
    Replies: 0
    Last Post: 06-08-2009, 06:41 PM
  3. Replies: 9
    Last Post: 03-14-2009, 02:14 PM
  4. Phera-Plex-Need help from an Experienced User
    By son101 in forum Anabolics
    Replies: 3
    Last Post: 03-07-2006, 08:55 PM
  5. 1st AAS cycle IDEA experienced PH/PS user
    By Rictor33 in forum Anabolics
    Replies: 12
    Last Post: 02-25-2004, 08:46 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in